# SDR USAA920080846

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- MAJOR REPAIR - C4 CHECK - CORROSION ON FLOORBEAM AT BS 1680, WL 208.1, LBL 54 - RBL 54.  REPAIRED FLOORBEAM IAW SRM 51-10-00, 51-21-02 AND 53-00-51 REPAIR 3.
